MathSciNet Relay Station
MathSciNet bibliographic data
MR583848 (82e:57008) 57Q35 (57M99)
Kawauchi, Akio On a $4$-manifold homology equivalent to a bouquet of surfaces. Trans. Amer. Math. Soc. 262 (1980), no. 1, 95–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement